ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О классификации Unp-множеств тригонометрических интегралов

Талалян, Ан. А. (1989) О классификации Unp-множеств тригонометрических интегралов. ՀԽՍՀ ԳԱ Զեկույցներ, 89 (3). pp. 112-115. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
850Kb

Item Type:Article
Additional Information:Եռանկյունաչափական ինտեգրալների Unp բազմությունների դասակարգման մասին; On the classification of Unp sets of trigonometrical integrals
Uncontrolled Keywords:Թալալյան Ան. Ա., Talalian An. A.
Subjects:Q Science > QA Mathematics
ID Code:5527
Deposited By:NAS Reports
Deposited On:09 Apr 2013 10:49
Last Modified:07 Jun 2020 18:57

Repository Staff Only: item control page